# SDR 2005UALA01113

- Difficulty date: October 8, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 28,631 hours, 3,654 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Seats 1j & 4f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT AT SEAT 1J AND 4F IS INOPERATIVE.  REPLACED EEL LIGHT.  REPLACED EEL LIGHT.
